CSpace

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
Energy identity and necklessness for a sequence of Sacks Uhlenbeck maps to a sphere 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, 2019, 卷号: 36, 期号: 1, 页码: 103-118
Authors:  Li, Jiayu;  Zhu, Xiangrong
Favorite  |  View/Download:12/0  |  Submit date:2019/03/05
Energy identity  Sacks-Uhlenbeck map  Harmonic sphere  
On some large global solutions to 3-D density-dependent Navier-Stokes system with slow variable: Well-prepared data 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, 2015, 卷号: 32, 期号: 4, 页码: 813-832
Authors:  Paicu, Marius;  Zhang, Ping
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Inhomogeneous Navier-Stokes equations  Littlewood-Paley theory  Wellposedness  
Some new results in competing systems with many species 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, 2010, 卷号: 27, 期号: 2, 页码: 739-761
Authors:  Wang, Kelei;  Zhang, Zhitao
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Competing species  Free boundary problem  Harmonic map into singular space  
On the optimality of the observability inequalities for parabolic and hyperbolic systems with potentials 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, 2008, 卷号: 25, 期号: 1, 页码: 1-41
Authors:  Duyckaerts, Thomas;  Zhang, Xu;  Zuazua, Enrique
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
optimality  Meshkov's construction  observability inequality  heat equation  wave equation  potential  Carlenman inequality  decay at infinity  
Maslov index for homoclinic orbits of Hamiltonian systems 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, 2007, 卷号: 24, 期号: 4, 页码: 589-603
Authors:  Chen, Chao-Nien;  Hu, Xijun
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Hamiltonian system  homoclinic orbit  Maslov index  relative Morse index  
Weak solutions to a nonlinear variational wave equation with general data 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, 2005, 卷号: 22, 期号: 2, 页码: 207-226
Authors:  Zhang, P;  Zheng, YX
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Global solutions to vortex density equations arising from sup-conductivity 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, 2005, 卷号: 22, 期号: 4, 页码: 441-458
Authors:  Masmoudi, N;  Zhang, P
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
superconductivity vortex density  hydrodynamics  young measure  renormalized solutions  
Existence results for mean field equations 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, 1999, 卷号: 16, 期号: 5, 页码: 653-666
Authors:  Ding, WY;  Jost, J;  Li, JY;  Wang, GF
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
ON A SUPERLINEAR ELLIPTIC EQUATION 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, 1991, 卷号: 8, 期号: 1, 页码: 43-57
Authors:  WANG, ZQ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
ELLIPTIC EQUATION  SUPERLINEAR NONLINEARILITY  LINKING METHOD  MORSE THEORY